HELP!
0 Replies
ericanav

I am currently on Tri Sprintec and I have been on it for 6 months. I was perscribed an antibiotic called Cefdinar for a UTI about 2 weeks ago. I started the antibiotic when I was 2 days into my sugar pills and I got my period that week so I was taking the antibiotics and BC. I only took the antibiotic the first 5 days of a new pill pack. I know that birth control and antibiotics interfer so I refrained from unprotected sex. However today would be one week that I have been off of my antibiotic. I take my pill perfectly everyday so, is it okay for me to start having unprotected sex again? Will my birth control be back to full effect?

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?